Ändra sökning
Avgränsa sökresultatet
5678 351 - 364 av 364
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 351.
    Persson, Lars-Erik
    et al.
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Tephnadze, George
    Department of Mathematics, Faculty of Exact and Natural Sciences, Tbilisi State University.
    Wall, Peter
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Maximal Operators of Vilenkin–Nörlund Means2015Ingår i: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 2, nr 1, s. 76-94Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper we prove and discuss some new (H p ,weak−L p ) type inequalities of maximal operators of Vilenkin–Nörlund means with monotone coefficients. We also apply these results to prove a.e. convergence of such Vilenkin–Nörlund means. It is also proved that these results are the best possible in a special sense. As applications, both some well-known and new results are pointed out.

  • 352.
    Persson, Lars-Erik
    et al.
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Tephnadze, George
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Wall, Peter
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    On an approximation of 2-dimensional Walsh–Fourier series in martingale Hardy spaces2018Ingår i: Annals of Functional Analysis, ISSN 2008-8752, E-ISSN 2008-8752, Vol. 9, nr 1, s. 137-150Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper, we investigate convergence and divergence of partial sums with respect to the 2-dimensional Walsh system on the martingale Hardy spaces. In particular, we find some conditions for the modulus of continuity which provide convergence of partial sums of Walsh-Fourier series. We also show that these conditions are in a sense necessary and suffcient. 

  • 353.
    Persson, Lars-Erik
    et al.
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper. RUDN University, Moscow, Russia; UiT The Arctic University of Norway.
    Tephnadze, George
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper. School of Informatics, Engineering and Mathematics, The University of Georgia.
    Wall, Peter
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    On the Nörlund logarithmic means with respect to Vilenkin system in the Martingale Hardy Space H12018Ingår i: Acta Mathematica Hungarica, ISSN 0236-5294, E-ISSN 1588-2632, Vol. 154, nr 2, s. 289-301Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We prove and discuss a new divergence result of Nörlund logarithmic means with respect to Vilenkin system in Hardy space H1.

  • 354.
    Persson, Lars-Erik
    et al.
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Ushakova, Elena
    Some multi-dimensional Hardy type integral inequalities2007Ingår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 1, nr 3, s. 301-319Artikel i tidskrift (Refereegranskat)
  • 355.
    Persson, Lars-Erik
    et al.
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Wall, Peter
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    A comparison of homogenization, Hashin-Shtrikman bounds and the Halpin-Tsai equations1995Ingår i: Proceedings of the International Conference on Composites Engineering ICCE/2 / [ed] David Hui, 1995Konferensbidrag (Refereegranskat)
  • 356. Persson, Lars-Erik
    et al.
    Wall, Peter
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    On the homogenization method as a useful tool for solving problems in composites engineering1996Ingår i: Proceedings of the Third International Conference on Composites Engineering: ICCE/3 / [ed] David Hui, 1996, s. 603-604Konferensbidrag (Refereegranskat)
  • 357. Persson, Lars-Erik
    et al.
    Wall, Peter
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    The local behavior of the solutions of nonlinear homogenization problems1998Ingår i: Proceedings of the Fifth International Conference on Composites Engineering: ICCE/5 / [ed] David Hui, 1998, s. 929-930Konferensbidrag (Refereegranskat)
  • 358. Persson, Lars-Erik
    et al.
    Wik, Ingemar
    Integrability conditions on periodic functions related to their Fourier transforms1973Ingår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 44, s. 291-309Artikel i tidskrift (Refereegranskat)
  • 359.
    Pečarić,, Josip
    et al.
    Faculty of Textile Technology, University of Zagreb.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    On an inequality of Hardy-Littlewood-Polya1995Ingår i: Mathematical Gazette, ISSN 0025-5572, Vol. 79, nr 485, s. 383-385Artikel i tidskrift (Refereegranskat)
  • 360. Silvestrov, Sergei
    et al.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Peetre, Jaak
    Cwikel, Michael
    Special issue on interpolation, inequalities, invariants, operators, and related topics: Preface2010Ingår i: Proceedings of the Estonian Academy of Sciences, ISSN 1736-6046, E-ISSN 1736-7530, Vol. 59, nr 1, s. 1-2Artikel i tidskrift (Refereegranskat)
  • 361.
    Stepanov, Vladimir D.
    et al.
    Computing Centre, Russian Academy of Sciences, Far-Eastern Branch, Khabarovsk.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    On weighted integral inequalities with the geometric average2001Ingår i: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 63, nr 2, s. 201-202Artikel i tidskrift (Refereegranskat)
  • 362.
    Stepanov, Vladimir
    et al.
    Peoples' Friendship University of Russia.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Popova, Olga V.
    Peoples' Friendship University of Russia.
    Two-sided hardy-type inequalities for monotone functions2009Ingår i: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 80, nr 3, s. 814-817Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Two-sided Hardy-type inequalities for monotone functions are extended. The cases of positive and negative parameter values are also studied. The discrete result of theorem is extended to an arbitrary positive σ-finite Borel measure. The notation A ≪ B means that A≤ cB, where c is a constant depending only on the summation parameter. Different theorems proposed prove the new characterization of the discrete Hardy inequality.

  • 363.
    Åström, Kalle
    et al.
    Centre for Mathematical Sciences, Lund University.
    Persson, Lars-ErikLuleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.Silvestrov, Sergei D.Division of Applied Mathematics, Mälardalen University.
    Analysis for science, engineering and beyond: the tribute workshop in honour of Gunnar Sparr held in Lund, May 8-9, 20082012Samlingsverk (redaktörskap) (Övrigt vetenskapligt)
  • 364. Agarwal, R.P.
    Persson, Lars-Erik
    Zafer, A.
    Selected papers of the international workshop on difference and differential inequalities, Gebze, Kocaeli, Turkey, July 3--7, 19961998Ingår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 1, nr 3, s. 347-461Artikel i tidskrift (Refereegranskat)
5678 351 - 364 av 364
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf